Bibtex entry


@article{DeSDeM:97-67,
        author={B. {De Schutter} and B. {De Moor}},
        title={On the sequence of consecutive powers of a matrix in a {Boolean} algebra},
        journal={SIAM Journal on Matrix Analysis and Applications},
        volume={21},
        number={1},
        pages={328--354},
        year={1999},
        doi={10.1137/S0895479897326079}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.